×

zbMATH — the first resource for mathematics

On the stability loss of weakly non-uniform flows in extended regions. The formation of transverse oscillations of a tube conveying a fluid. (English. Russian original) Zbl 0797.76026
J. Appl. Math. Mech. 57, No. 5, 851-856 (1993); translation from Prikl. Mat. Mekh. 57, No. 5, 93-99 (1993).
MSC:
76E05 Parallel shear flows in hydrodynamic stability
76E15 Absolute and convective instability and stability in hydrodynamic stability
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Huerre, P.; Monkewitz, P. A.: Local and global instabilities in spatially developing flows. Ann. rev. Fluid mech. 22, 473-537 (1990) · Zbl 0734.76021
[2] Monkewitz, P. A.: The role of absolute and convective instability in predicting the behaviour of fluid systems. Eur. J. Mech. B (Fluids) 9, No. 5, 395-413 (1990) · Zbl 0705.76038
[3] Lifshits, Ye.M.; Pitayevskii, L. P.: Physical kinetics. Theoretical physics 10 (1979)
[4] Iordanskii, S. V.: Stability of non-uniform states and continued integrals. Zh. eksp. Teor. fiz. 94, No. 7, 180-189 (1988)
[5] Kulikovskii, A. G.: On the stability of uniform states. Prikl. mat. Mekh. 30, No. 1, 148-153 (1966)
[6] Rukhadze, A. A.; Silin, V. P.: The method of geometrical optics in inhomogeneous plasma electrodynamics. Usp. fiz. Nauk 82, No. 3, 499-535 (1964) · Zbl 0116.45802
[7] Zaslavskii, G. M.; Meitlis, V. P.; Filonenko, N. N.: Wave interactions in inhomogeneous media. (1982)
[8] Maslov, V. P.: Perturbation theory and asymptotic methods. (1965) · Zbl 0653.35002
[9] Kulikovskii, A. G.: On the stability conditions for steady states and flows in regions extended in one direction. Prikl. mat. Mekh. 49, No. 3, 411-418 (1985)
[10] Fedoryuk, M. V.: Asymptotic methods for linear ordinary differential equations. (1983) · Zbl 0538.34001
[11] Dnestrovskii, Yu.N.; Kostomarov, D. P.: On the asymptotic eigenvalues for non-selfadjoint boundary-value problems. Zh. vych. Mat. mat. Fiz. 4, No. 2, 267-277 (1964)
[12] Fedos’yev, V. I.: On the oscillations and stability of a tube conveying a fluid. Inzh. sbor. 10, 169-170 (1951)
[13] Movchan, A. A.: On the stability problem for a tube conveying a fluid. Prikl. mat. Mekh. 29, No. 4, 760-762 (1965)
[14] Kulikovskii, A. G.; Shikina, I. S.: On the bending oscillations of a long tube filled with moving fluid. Mekhanika 41, 31-39 (1988) · Zbl 0709.73569
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.